Tomoyuki SHIRAI
Tomoyuki SHIRAI
Verified email at imi.kyushu-u.ac.jp - Homepage
Title
Cited by
Cited by
Year
Random point fields associated with certain Fredholm determinants I: fermion, Poisson and boson point processes
T Shirai, Y Takahashi
Journal of Functional Analysis 205 (2), 414-463, 2003
3302003
Random point fields associated with certain Fredholm determinants II: fermion shifts and their ergodic and Gibbs properties
T Shirai, Y Takahashi
The Annals of Probability 31 (3), 1533-1564, 2003
1172003
A cellular network model with Ginibre configured base stations
N Miyoshi, T Shirai
Advances in Applied Probability 46 (3), 832-845, 2014
982014
The spectrum of infinite regular line graphs
T Shirai
Transactions of the American Mathematical Society 352 (1), 115-132, 2000
692000
Asymptotic behavior of the transition probability of a random walk on an infinite graph
M Kotani, T Shirai, T Sunada
journal of functional analysis 159 (2), 664-689, 1998
571998
Some spectral and geometric properties for infinite graphs
Y Higuchi, T Shirai
Contemporary Mathematics 347, 29-56, 2004
432004
Limit theorems for persistence diagrams
Y Hiraoka, T Shirai, KD Trinh
The Annals of Applied Probability 28 (5), 2740-2780, 2018
352018
Note on the spectrum of discrete Schr\" odinger operators
F Hiroshima, I Sasaki, T Shirai, A Suzuki
arXiv preprint arXiv:1209.0522, 2012
352012
Isoperimetric constants of (d, f)-regular planar graphs
Y Higuchi, T Shirai
Interdisciplinary information sciences 9 (2), 221-228, 2003
332003
Absolute continuity and singularity of Palm measures of the Ginibre point process
H Osada, T Shirai
Probability Theory and Related Fields 165 (3-4), 725-770, 2016
322016
Fermion process and Fredholm determinant
T Shirai, Y Takahashi
Proceedings of the second ISAAC Congress, 15-23, 2000
312000
The spectrum of magnetic Schrödinger operators on a graph with periodic structure
Y Higuchi, T Shirai
Journal of Functional Analysis 169 (2), 456-480, 1999
291999
Large deviations for the fermion point process associated with the exponential kernel
T Shirai
Journal of statistical physics 123 (3), 615-629, 2006
282006
Minimum spanning acycle and lifetime of persistent homology in the Linial–Meshulam process
Y Hiraoka, T Shirai
Random Structures & Algorithms 51 (2), 315-340, 2017
252017
Remarks on the positivity of α-determinants
T Shirai
Kyushu Journal of Mathematics 61 (1), 169-189, 2007
252007
Cellular Networks with -Ginibre Configurated Base Stations
N Miyoshi, T Shirai
The Impact of Applications on Mathematics, 211-226, 2014
242014
A remark on the spectrum of magnetic Laplacian on a graph
Y Higuchi, T Shirai
Yokohama City University and Yokohama National University, 1999
201999
The mean spectral measures of random Jacobi matrices related to Gaussian beta ensembles
KT Duy, T Shirai
Electronic Communications in Probability 20, 2015
182015
Limit theorems for random analytic functions and their zeros: Dedicated to the late Professor Yasunori Okabe (Functions in Number Theory and Their Probabilistic Aspects)
T Shirai
京都大学数理解析研究所, 2012
182012
Weak Bloch property for discrete magnetic Schrödinger operators
Y Higuchi, T Shirai
Nagoya Mathematical Journal 161, 127-154, 2001
182001
The system can't perform the operation now. Try again later.
Articles 1–20